# SDR AWXA200500147

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 63,786 hours, 39,465 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 835
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 16,462 hours, 10,126 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, WHILE CONFIGURING FOR LANDING, FLAPS BECAME SPLIT WITH LT FLAP AT 11 DEGREES & RT FLAP AT 15 DEGREES, A SLIGHT ROLL NOTED ON CONTROLS.  LE SLATS ALL NORMAL WITH GREEN LIGHTS, DECLARED EMERGENCY & LANDED WITHOUT FURTHER EVENT.  MX PERFORMED A VISUAL INSPECTION OF FLAPS & CHKD FOR SECURITY.  WHILE RUNNING FLAPS UP & DOWN, OBSERVED A NEEDLE SPLIT ON INDICATOR AT 30 & 40 UNITS FOR A FEW SECONDS.  R & R FLAP POSITION INDICATOR IAW T/C R1B27001, OPS CHECK GOOD. CONFIRMED REASON FOR REMOVAL FINDING COMPARATOR TEST & POINTER WERE OUT OF TOLERANCE. ADJUSTED COMPARATOR SWITCH, SHIMMED SYCHRO, CLEANED UNIT, CALIBRATED, & REACCOMPLISHED FUNCTIONAL TEST IAW CMM 27-50-03.
